# SDR GTIA2016061901485

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 40,015 hours, 18,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: D5227908020400
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH ABOUT 22,000 WE HEARD AND FELT A VIBRATION.  THE F/A`S SAID IT WAS VERY LOUD AND THEY COULD FEEL THE VIBRATION IN THE FORWARD GALLEY, DOWN THE AISLE, AND IN THE REAR GALLEY.  THE SOUND AND VIBRATION WAS FROM L1 DOOR.  THEY ALSO REPORTED AN OIL BURNING ODOR.  IAW AMM 52-11-18-401, FOUND SEAL ON UPPER FWD LT CORNER OF L1 RESECURED SEAL, ACFT OK FOR SERVICE.  IAW TSM 21-00-00-810-801-A OPERATED PACKS WITH ENGINES AND PACKS NO OIL OR BURNED ODOR NOTED AT THIS TIME.  IAW AMM 52-11-18-401 FOUND SEAL ON UPPER FWD LT CORNER OF L1 RESECURED SEAL, ACFT OK FOR SERVICE.  IAW TSM 21-00-00-810-801-A OPERATED PACKS WITH ENGINES AND PACKS NO OIL OR BURNED ODOR NOTED AT THIS TIME.
